BibTeX record journals/dm/ChangTY04

download as .bib file

@article{DBLP:journals/dm/ChangTY04,
  author    = {AnAn Chang and
               Feng Tian and
               Aimei Yu},
  title     = {On the index of bicyclic graphs with perfect matchings},
  journal   = {Discret. Math.},
  volume    = {283},
  number    = {1-3},
  pages     = {51--59},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.disc.2004.02.005},
  doi       = {10.1016/j.disc.2004.02.005},
  timestamp = {Sat, 22 Feb 2020 13:55:07 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChangTY04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics